# SDR AALA202012039015

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 57,337 hours, 33,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Missing
- Location: Life Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AT RIGHT HAND OVERWING EXIT PLASTIC CONTAINER MISSING FOR LIFE LINE.  SUPPLEMENTAL REPORT: REPLACED LIFELINE, PER AMM 25-66-00.  (SUPPLEMENTAL CLOSED)
